# SDR CALA0200382

- Difficulty date: July 2, 2001
- Submitted: July 3, 2002
- Operation: Air carrier
- Aircraft: N38403
- Make and model: Boeing 737924
- Aircraft serial: 30120
- Aircraft time: 2,691 hours, 1,296 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND EMERGENCY EXIT LIGHT L1417(OVERHEAD BIN 3B) INOPERATIVE.  TROUBLESHOOTING FOUND PIN IN NR 3 FUSE OF CHARGER BROKEN INSIDE.  R&R CHARGER IAW MM 33-51-06.
